# SDR ASAA2016081717930

- Difficulty date: August 17, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 57,202 hours, 32,639 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544556
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR THE RT WING UPPER CHORD REPAIR THE RT LOWER WS 135 RIB CHORD WAS FOUND CRACKED.  ACFT GROUNDED.  REPAIRED RT LOWER RIB CHORD AT WBL 135.5 IAW EA 400-57EA-17657.
